MathSciNet Relay Station
MathSciNet bibliographic data
MR2912705 53D42 (11B39 53D35)
McDuff, Dusa; Schlenk, Felix The embedding capacity of 4-dimensional symplectic ellipsoids. Ann. of Math. (2) 175 (2012), no. 3, 1191–1282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement